# SDR AALA202112077912

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 66,587 hours, 25,406 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR HARD TO OPEN. CLEANED LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
